Complutense University Library

Asymptotic behaviour of reliability functions

Main Yaque, Paloma (1988) Asymptotic behaviour of reliability functions. Statistics & Probability Letters, 7 (3). pp. 259-263. ISSN 0167-7152

Official URL:

View download statistics for this eprint

==>>> Export to other formats


We relate the classes of life distributions based on notions of aging with those that depend on the tail behaviour. This last classification introduces the concepts of outlier-neutral, outlier-prone and outlier- resistant distributions. We prove some results that connect IFR, IFRA, NBU and NBUE definitions with the outlier-resistance concept. Similarly the relationship of DFR, DFRA, NWU and NWUE to outlier-proneness is obtained.

Item Type:Article
Uncontrolled Keywords:extreme-value theory; reliability analysis; regular variation; life distributions; aging; tail behaviour; outlier-neutral; outlier-prone; outlier-resistant distributions; IFR; IFRA; NBU; NBUE; DFR; DFRA; NWU; NWUE
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:16485
Deposited On:21 Sep 2012 08:06
Last Modified:21 Sep 2012 08:06

Repository Staff Only: item control page